# SDR CA120201003

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 12,668 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Nut
- Part number: 31080661
- Condition: Damaged
- Location: Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE BUILDING THE HOT SECTION OF ENGINE, THE REAR TURBINE BEARING LOCKED UP WHEN THE MAIN SHAFT WAS STRETCHED.  INSPECTION REVEALED THAT THE REAR MAIN NUT, PN 3108066-1 WAS NOT MANUFACTURED PROPERLY CAUSING AN ABNORMAL LOAD ON THE INNER RACE OF THE TURBINE BEARING WHICH PINCHED THE ROLLERS.  THE ROLLERS LOST END PLAY AND SEIZED. THE NUT WAS PROVEN TO BE THE PROBLEM.  A NEW NUT WAS INSPECTED AND INSTALLED.  THE 0-TIME BEARING WAS REPLACED WITH NEW BEARING AS A PRECAUTION.
